# SDR SIMA20130503012

- Difficulty date: May 3, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 23,858 hours, 20,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY LIGHT STRIP AT SEAT 10A LIFTING OFF OF THE FLOOR.  THE ACFT WAS REMOVED FROM SERVICE.  REATTACHED THE EMERGENCY LIGHT STRIP AT SEAT 10A.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
